# SDR ASAA2017070421262

- Difficulty date: July 4, 2017
- Submitted: July 5, 2017
- Operation: Air carrier
- Aircraft: N585AS
- Make and model: Boeing 737890
- Aircraft serial: 35683
- Aircraft time: 37,830 hours, 11,309 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 8200037710
- Condition: Detached
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MID-CABIN OVERHEAD EXIT ROW SIGN DAMAGED.  ACFT GROUNDED.  FOUND BOTH MID-CAIN CEILING EXIT SIGN LENS COVERS OFF. CHECKED CONDITION OF BOTH LENS COVERS AND HOLDER OK. REINSTALLED LENS IAW AMM 33-51-01-960-801.
